# SDR 7C7A2018020100363

- Difficulty date: February 1, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N887EA
- Make and model: Dhav DHC8106
- Aircraft serial: 351
- Aircraft time: 39,525 hours, 42,531 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Part number: 85230221105
- Part serial: NSN
- Condition: Dented
- Location: Cargo Door
- Part time: 39,525 hours, 42,531 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE DENTS AND GOUGE DAMAGE TO THE CARGO DOOR HANDLE HOUSING (P/N 85230221). REPAIRED IAW  RD 8-52-1563 AND ECO 008.52-18.02.
